# SDR AALA201511029015

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 45,674 hours, 25,964 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE EMANATING FROM MAIN GEAR EXITING RUNWAY.  ACCOMPLISHED INSPECTION OF MAIN GEAR & BRAKE WITH NO LEAKS BEING NOTED & ALL TEMPERATURES WERE NORMAL IAW AMM 05-27-00.
